# SDR HNAA2019072600201

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 44,558 hours, 41,380 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MSG DURING FLIGHT, HANDLE MOVED TO 9 DEGREES, AFTER LANDING FLAP OBSERVED TO BE AT 0 DEGREES. FIX: FOUND FLAP POSITION TRANSDUCER UNIT TO BE ROTATED IN HOUSING. R&R D FLAP POWER DRIVE UNIT IN REF TO AMM 27-53-04. OPS CHECK GOOD. OK FOR SERVICE. NOTE: FLAPS FAILED DURING DEPLOYMENT GOING INTO MDT. EMERGENCY DECLARED.AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.
